# SDR AALA202308041710

- Difficulty date: July 30, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 65,184 hours, 30,153 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P10274
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 2,521 hours, 1,542 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: OIL SMELL IN FLIGHT AND ON THE GROUND WITH BOTH PACKS AND ENGINE BLEEDS ON, APU OFF, SMELL GOT BETTER WITH PACK #1 OFF. **SUPPLEMENTAL REPORT FOR AALA202308011710: MAINTENANCE CLEANED THE APU OIL COOLING FAN INLET AND EXHAUST DUCTS, ALONG WITH CLEANING THE APU INLET. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED. ** (CLOSED)
